Hi I will make this short. I was taking 6 fioricets a day all at the same time for 2 years.fioricet is a combo med it had tylenol caffeine 40 mgs n butabital 50 mgs. My dr put me on a taperring plan I had to immideately drop from 6 to 4 then I had 2 take 4 fioricets a day for a week ( I had no probems doing that) then I had to take 3 pills a day for 1 week then 2 pills a day for a week then 1 pill a day 4 a week. Right now I'm on my week of 2 pills.I'm doing good. I'm would like to no more info about butabital I no its a barbituate.is it a mild barbituate or a strong one? My other medications are xanax 2 mgs 3x a day effexor 75 1 x a day n I take ambien and also suboxone.is this a good taperring plan? Has anyone here ever taken fioricet? I'm new here and I'm terrified!I'm constantly thinking about this like non stop. I got hooked on this when I had dental work.I wish I never ever took any fioricet.I cry all the time out of fear. My main problems r anxiety n also depression.I don't have a computer I just have a blackberry.I'm afraid that I'm going 2 have shaking and seixures after my last pill. I no that butabital has a half life of 35 hours. I've also read a lot and a lot of ppl say that u need to take phenobabitol to get off fioricet? Has any1 else heard this?if that's is the case can any1 tell me how much phenobarbital u need that way I can call my dr. My dr told me that he has tappered tons of ppl that were taking a lot more then me off this and they had no problems @ all.I was in detox 2x 4 alcohol. And I did great I had no withdrawal @ all and I was a daily drinker. Right now going to detox is not a option 4 me bc I don't have the money and I need to be able to go to work.I'm here to meet other addicts like myself. I need support badly since no 1 understands what I'm going thru.addiction is like a curse on me . I have had addiction problems for 15 years. I'm 35 years old.I had no idea @ all how addictive fioricet was. If I knew I never wouldve taken any but I can't change the past I can only go foward.please please help me I'm very open to making friends here. Thanks for listening and please please add me to ur friends n reapond to this post.any advice n info will help me a lot) thanks again)
Need help badly with withdrawal from butabital pleasee help me?
Added 24 Jul 2011:
Hi thanks for all the support you are all giving me through this scary process.it means more then u know). I have never talked to anyone that was addicted to fioricet. I despertely need to. I noticed that the member named htwooh has abused it also. I added htwooh to my friends I have to get off this and I'm on my week of taking 2 a day in my taper. I'm very very scared. My request is can anyone get in touch with htwooh and ask her to add me to her friends bc I would like to ask htwooh a private question and I can't do that unless she adds me as a friend.sorry I feel like I'm so alone and so needy at this point. You guys r lucky you are all doing great and you are all sober.I'm struggling with the fioricet taper.and its so hard.I have added a lot of friends since I'm new here. However most of the member I added did not add me as a friend. That makes me a bit sad bc I really need to connect and talk to other addicts like myself.special thanks to everyone to everyone that added me as a friend.also to clarify it is true that ever since I stopped drinking I have used a few different pills to try to replace the alcohol.I won't deny that at all.they say the first thing u need to do is be honest.thanks again for listening
I am going to make 3 suggestions and I hope at least 1 of them will work. #1 ask a pharmacist or several, they are the true experts in meds, not the drs or drug reps #2 try googling or youtubing fioricet withdrawal and #3 look thru old posts in the fioricet group here for similar questions. I really don't have any real experience with it, but wanted to offer those 3 things. Hang in there, keep coming here for support and try to find something positive to focus on, shifting your focus a bit will give you some brief relief and distraction. Saying some prayers for you. Pattishan
I do take floricet, it is so hard to receive any kind of pain medication from Dr.,s because I've been honest about my addiction to alcohol. I'm 48 and was sober for 7 years once upon a time but just after one drink I was sleeping with it again (daily) even at lunch. I was diagnosed with deep clinical depression which I had most all my life, social phobia, anxiety and plus more. I my sobriety again and have 3 years back. I tried and could not have gotten sober on my own. First time I went thru 5 day detox and 2 years of ALOT of meetings. This last time I kept cutting back or keeping it hidden for JUST IN CASE!. I told my husband to get me to the hospital NOW. I had alcohol induced hepititis, they drained 7 to 8 liters of fluids. After 4 days I went home and had to empty my lover down the drain several times. I didn't go thru the normal withdrawals. I know what your thinking (constantly) about and the discussion you have with yourself and maybe GOD. I left GOD out of my speeches 'cause I was embarassed and I know I couldn't lie to him.
I know you don't want to go into anywhere because of a litany of reasons. But what about 3 days free? I know most states will take you into a center, they want you to commit to 30 days, getting thru the first 3-5 days can make a world of difference. Maybe your local free hospital. I went into Huey P. Long and they have to see you. Let them know your trying to get off some medication (give them your list) and alcohol. If you make too much money they'll work with you as to what your treatment will be. If you don't make enough money, then they'll treat you free. I think you are doing GREAT!
The decreasing of certain meds and definately the knowledge to let your love of alcohol go is wonderful. You need to free yourself from him, he's only hurting you and sooner that later it's going to interfere with work and family. You also could get into an accident and hurt someone else (maybe even a little child). Thanks for bringing floricet to the front for me. I take 2 a day sometimes more depending on my pains. Please let me know how you're doing. I usually head to bed to read a book around 9pm. But as long as my server is working I'll check it in case you need to talk. Maybe I can make you laugh or we can cry together. With Love and Understanding. Peggylee
I too am at work but saw this and had to respond. Fioricet and fiorinal are under rated as far as addictive qualities and I was very addicted to it for a few years and it was not a pretty story. It seems so innocent because you just think of it as a "headache" pill but that is the cunning, baffling, power of it (to borrow a well-known phrase). I hear you and you do not need to fool yourself about it - it is really just like alcohol. It replaced alcohol for me and I did not realize the power of it until I was at a meeting one night and I was reminded that replacing alcohol with ANYTHING is just a solid form of alcohol.. Too much fioricet, (butalb) will make you feel just the same as a few drinks. I don't understand why you took 6 at one time tho - I thought the directions were usually 1 or 2 as needed.
I never took more that 3 at a time but sometimes that was 5 times a day so we only lie to ourselves and who do we have to look in the mirror at so I was thru with those real quick because no one has that many-- unless an addict like me got a prescription for her husband and took his capsules and emptied the contents into little cups and filled them with excedrin !!! That was as low as a snake and the next month I was swallowing 40 and nearly died --- oh yeah - I think I was the queen of getting fiorinal and it is not worth it. You must stop because a drug is a drug is a drug is a drink--- and it doesn't matter what it is - just because it isn't heroin doens't mean it is safe. An addict will get addicted to anything. I once drank a bottle of lemon extract and swallowed listerine. This was a long time ago but I am watchful every day because that devil could rear it's head again and I could be right back in the bottle in one second. Don't underestimate the power of ANY drug. Good luck and let us know what happens. The Dr. was wise to taper you - when I took them they were just dismissed as little more that an excedrin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 1 answer
Posted 4 Sep 2010 • 1 answer
Posted 23 Dec 2011 • 1 answer
Posted 9 Feb 2012 • 5 answers
I have been taking 120 to 140 mg of Hydrocodone a day for years due to chronic pain issues. I don't?
Posted 29 Dec 2015 • 2 answers